Alert archive / Wyoming / Special Weather Statements in 2014
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Jun 1, 2014, 1:25 PM MDT for Platte County, Wyoming. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 1:25 PM MDT (19:25 UTC)
- Expired
- Jun 1, 2014, 2:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Cheyenne, WY
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 136 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.4 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1567 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
212 WWUS85 KCYS 011925 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 125 PM MDT SUN JUN 1 2014 WYZ103-012015- NORTH LARAMIE RANGE WY- 125 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CONVERSE AND NORTHEASTERN ALBANY COUNTIES UNTIL 215 PM MDT... AT 121 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINDY PEAK...OR 34 MILES SOUTH OF DOUGLAS... MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FRIEND PARK CAMPGROUND... LARAMIE PEAK... HARRIS PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4234 10529 4208 10529 4223 10574 4240 10566 TIME...MOT...LOC 1925Z 289DEG 14KT 4228 10557 $$ HAMMER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jun 1, 12:02 PM MDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 1, 12:02 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CHEYENNE WY 1202 PM MDT SUN JUN 1 2014 .SHORT TERM...(TODAY THROUGH MONDAY AFTERNOON) ISSUED AT 328 AM MDT SUN JUN 1 2014 BATCH OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING OVER THEN NORTHERN NEBRASKA PANHANDLE. MAINLY A RAIN MAKER BUT SOME SMALL HAIL LIKELY IN THE STRONGER EMBEDDED THUNDERSTORMS. THIS AREA WILL RAPIDLY MOVE OFF TO THE NORTHEAST EARLY THIS MORNING. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MORNING AS A SHORTWAVE SHIFTS EAST OVER SOUTHEAST WYOMING. THE MAIN QUESTION IS HOW MUCH THUNDERSTORM ACTIVITY WILL BE OVER THE AREA THIS AFTERNOON. A COLD FRONT WHICH IS CURRENTLY DRAPED OVER THE WESTERN AND NORTHERN CWA WILL MOVE SOUTHEAST THIS MORNING...MOVING OUT OF THE FORECAST AREA BY EARLY THIS AFTERNOON. SHOULD SEE LOW LEVELS STABILIZE WITH THE PASSAGE OF THE FRONT...WHICH NORMALLY WOULD MEAN CHANCES FOR SEVERE STORMS WOULD BE CLOSE TO ZERO BEHIND THE FRONT. TODAY HOWEVER...THE SHORTWAVE WILL MOVE ACROSS THE AREA AFTER THE SURFACE FRONT AND THERE MAY BE A LOT OF ELEVATED CAPE LINGERING BEHIND THE FRONT. GFS AND NAM VARY ON THE EXTENT AND PLACEMENT OF ELEVATED CAPE. MODELS ALSO DIFFER SLIGHTLY ON THE AMOUNT OF EFFECTIVE BULK SHEAR. NOT HANGING MY HAT ON EITHER SOLUTION BUT SUFFICE IT TO SAY THERE CERTAINLY COULD BE A FEW SEVERE THUNDERSTORMS EAST OF THE LARAMIE RANGE WITH THE MAIN CHANCES INTO THE NEBRASKA PANHANDLE. FARTHER WEST SUCH AS AROUND RAWLINS THE CHANCES FOR SHOWERS AND THUNDERSTORMS IS MINIMAL BUT GIVEN INVERTED V SOUNDINGS...DOWN BURST WINDS POSSIBLE EVEN WITH INNOCUOUS LOOKING SHOWERS. CHANCE FOR THUNDERSTORMS LESS ON MONDAY AS DRIER AIR WILL BE OVER THE AREA ALONG WITH RISING HEIGHT SURFACES. AT THE SAME TIME THE GFS AND NAM ARE BOTH PRODUCING SLIGHTLY NEGATIVE LIFTED INDICES AND SURFACE BASE CAPE UP TO 500 J/KG EAST OF THE LARAMIE RANGE. NOT A BIG THREAT FOR STORMS BUT COULD SEE SOME ISOLATED CONVECTION...ESPECIALLY CLOSER TOWARD EVENING WHEN THE MODELS SHOW SOME WEAK UPPER LEVEL ENERGY MOVING INTO THE AREA. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 257 AM MDT SUN JUN 1 2014 MONDAY NIGHT...NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT MOVES NORTHEAST ACROSS NORTHERN COLORADO...SPARKING ISOLATED TO SCATTERED THUNDERSTORMS AFTER MIDNIGHT IN THE DIFFLUENT FLOW ALOFT...ALONG WITH LOW LEVEL SOUTHEAST UPSLOPE. TUESDAY...THIS ENERGETIC SHORTWAVE TROUGH ALOFT MOVES ACROSS SOUTHEAST WYOMING NEAR PEAK HEATING...AND WITH ADEQUATE LOW AND MID LEVEL MOISTURE...WILL SPARK SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IN THE AFTERNOON NORTH OF A RAWLINS TO CHEYENNE LINE. WEDNESDAY...ANOTHER SHORTWAVE TROUGH ALOFT MOVES ACROSS MONTANA AND NORTHERN WYOMING...WITH ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS ERUPTING ALONG A SURFACE TROUGH CONVERGENCE AXIS...MOST COMMON NORTH OF A RAWLINS TO SCOTTSBLUFF LINE WHERE MOISTURE WILL BE DEEPEST. THURSDAY...COOLER AND MORE STABLE DAY IN THE WAKE OF A COLD FRONTAL PASSAGE AND WITH NORTH AND NORTHEAST UPSLOPE WINDS. STILL THOUGH... ISOLATED LATE DAY SHOWERS AND THUNDERSTORMS ON TAP NORTH OF A RAWLINS TO CHEYENNE LINE. FRIDAY...ENERGETIC FLOW PATTERN CONTINUES WITH ANOTHER SHORTWAVE TROUGH ALOFT PASSAGE NEAR PEAK HEATING...AND COMBINED WITH ADEQUATE LOW AND MID LEVEL MOISTURE...WE EXPECT SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS AGAIN. SATURDAY...LESSER COVERAGE OF LATE DAY SHOWERS AND THUNDERSTORMS IN THE WAKE OF A SHORTWAVE TROUGH ALOFT AND ITS ASSOCIATED COLD FRONT... THOUGH WILL STILL SEE GREATEST COVERAGE NORTH OF A DOUGLAS TO SIDNEY LINE WHERE LOW AND MID LEVEL MOISTURE WILL BE MOST PREVALENT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1202 PM MDT SUN JUN 1 2014 COLD FRONTAL BOUNDARY GETTING A SHOVE SOUTH OF THE COLORADO BORDER AS THE LEADING SHORTWAVE AHEAD OF A PASSING LOW OVER SOUTHERN MONTANA EJECTS EASTWARD ACROSS THE WESTERN NEBRASKA PANHANDLE. THERE IS STILL ENOUGH MIDLEVEL INSTABILITY BEHIND THE FRONT TO GENERATE SCATTERED SCATTERED THUNDERSTORMS NORTH OF A LINE FROM MEDICINE BOW WY TO KIMBALL NE TODAY...MEANING BETTER CHANCES FOR THUNDERSTORMS THROUGH EARLY EVENING WOULD BE IN THE CHADRON...SCOTTSBLUFF...ALLIANCE AND SIDNEY AREAS FOR AVIATION FORECAST PURPOSES. ALSO...GETTING SOME ISOLATED SHOWERS DEVELOPING IN THE HIGHER TERRAIN AROUND RAWLINS AND LARAMIE...AND INCLUDED VCNTY MENTION OF THUNDERSTORMS THIS AFTERNOON AT THOSE AIRPORTS. HRRR MODEL DOES SHOW SOME LINGERING CONVECTION IN THE 01Z-03Z TIMEFRAME OVER THE NEBRASKA PANHANDLE...BUT AS THE UPPER LOW OVER MONTANA LIFTS A BIT FARTHER OUT TO THE NORTHEAST TONIGHT AND WITH THE LACK OF DYNAMIC FORCING ALOFT AND WITH WEAK LOW LEVEL INSTABILITY...EXPECT ANY LINGERING THUNDERSTORM ACTIVITY AFTER 02Z TO QUICKLY DIMINISH BY LATE EVENING. && .FIRE WEATHER... ISSUED AT 247 AM MDT SUN JUN 1 2014 NO FIRE WEATHER CONCERNS THE NEXT SEVERAL DAYS. RELATIVELY ACTIVE WEATHER PATTERN WILL BE IN PLACE WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS POSSIBLE MOST EVERY DAY...ESPECIALLY EAST OF THE LARAMIE RANGE AND INTO THE NEBRASKA PANHANDLE. && .HYDROLOGY... ISSUED AT 247 AM MDT SUN JUN 1 2014 WATER WILL CONTINUE TO FLOW OUT OF THE MOUNTAINS THIS WEEK AS NEAR NORMAL TEMPERATURES WILL BE IN PLACE. MAINLY LOOKING AT HIGH TEMPERATURES IN THE MID 50S TO LOWER 60S ACROSS THE SNOW COVERED AREAS IN THE SNOWY AND SIERRA MADRE RANGES...WITH LOWS IN THE MID 30S TO LOWER 40S. BARING ANY HEAVY RAIN OVER THE MOUNTAINS...WHICH IS UNLIKELY...RIVERS SHOULD SLOWLY SUBSIDE THIS WEEK AS LESS AND LESS SNOW REMAINS IN THE MOUNTAINS EACH DAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...SML LONG TERM...RUBIN AVIATION...GARMON FIRE WEATHER...SML HYDROLOGY...SML
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1105 AM MDT SUN JUN 1 2014 NEZ002-003-019>021-054-055-095-096-021715- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1105 AM MDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS MAY REDEVELOP OVER PORTIONS OF THE NEBRASKA PANHANDLE THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE ESPECIALLY OVER THE SOUTHERN PANHANDLE WITH A THREAT FOR LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A SMALL THREAT OF TORNADOES. THUNDERSTORM ACTIVITY WILL QUICKLY MOVE EAST OF THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THIS WEEK. SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER THE SOUTHERN PANHANDLE THIS AFTERNOON. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101>119-021715- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1105 AM MDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER THE PLAINS THIS AFTERNOON. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT EXPECTED... GUSTY WINDS WILL BE POSSIBLE WITH SOME SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY WILL BE DRY ACROSS SOUTHEAST WYOMING BUT THERE IS A CHANCES FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THE REST OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Special weather statement, Jun 1, 7:29 AM MDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
729 AM MDT SUN JUN 1 2014
NEZ003-021-011400-
BOX BUTTE NE-MORRILL NE-
729 AM MDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND EXTREME
SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 800 AM MDT...
AT 727 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF THE INTERSECTION OF HIGHWAY
385 AND 92...OR 23 MILES SOUTH OF ALLIANCE...MOVING NORTHEAST AT 35
MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN MORRILL AND EXTREME SOUTHEASTERN BOX
BUTTE COUNTIES.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
&&
LAT...LON 4161 10263 4166 10286 4179 10299 4193 10285
4202 10269 4200 10267 4180 10267 4175 10266
4174 10263
TIME...MOT...LOC 1330Z 233DEG 32KT 4179 10282
LIEBLSpecial weather statement, Jun 1, 11:32 AM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1132 AM MDT SUN JUN 1 2014
NEZ002-011815-
DAWES NE-
1132 AM MDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWES COUNTY UNTIL 1215
PM MDT...
AT 1127 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CHADRON CAMPGROUND...OR 10 MILES SOUTHWEST
OF CHADRON...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CHADRON...
CHADRON CAMPGROUND...
RED CLOUD CAMPGROUND...
CHADRON ST PARK...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4259 10315 4275 10326 4295 10279 4294 10278
4280 10278 4278 10277 4270 10277
TIME...MOT...LOC 1730Z 244DEG 23KT 4272 10308
FINCHSpecial weather statement, Jun 1, 1:11 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 111 PM MDT SUN JUN 1 2014 WYZ101-103-012000- CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY- 111 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE COUNTY UNTIL 200 PM MDT... AT 108 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF LAPRELE RESERVOIR...OR 7 MILES SOUTHWEST OF DOUGLAS...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DOUGLAS... LOST SPRINGS... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 122 AND 146. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4293 10490 4262 10490 4261 10557 4276 10561 TIME...MOT...LOC 1911Z 263DEG 31KT 4270 10546 HAMMER
Special weather statement, Jun 1, 1:25 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 125 PM MDT SUN JUN 1 2014 WYZ103-012015- NORTH LARAMIE RANGE WY- 125 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CONVERSE AND NORTHEASTERN ALBANY COUNTIES UNTIL 215 PM MDT... AT 121 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINDY PEAK...OR 34 MILES SOUTH OF DOUGLAS... MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FRIEND PARK CAMPGROUND... LARAMIE PEAK... HARRIS PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4234 10529 4208 10529 4223 10574 4240 10566 TIME...MOT...LOC 1925Z 289DEG 14KT 4228 10557 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:13 PM MDT | Special Weather Statement | CYS | Niobrara | 62 min |
| May 31, 7:09 PM MDT | Special Weather Statement | CYS | Niobrara | 36 min |
| Jun 1, 1:11 PM MDT | Special Weather Statement | CYS | Converse | 49 min |
| Jun 1, 1:28 PM MDT | Special Weather Statement | CYS | Converse | 62 min |
| Jun 1, 1:56 PM MDT | Special Weather Statement | CYS | Platte | 49 min |
| Jun 1, 2:16 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 1, 2:21 PM MDT | Special Weather Statement | CYS | Goshen | 39 min |
| Jun 1, 3:29 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 46 min |
| Jun 1, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 49 min |
| Jun 1, 5:10 PM MDT | Special Weather Statement | CYS | Laramie | 35 min |
| May 31, 6:14 PM MDT | Special Weather Statement | CYS | Sioux | 46 min |
| May 31, 7:01 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| May 31, 8:06 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 39 min |
| May 31, 8:16 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff, Sioux | 29 min |
| May 31, 8:31 PM MDT | Special Weather Statement | CYS | Cheyenne | 59 min |
| May 31, 8:39 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Scotts Bluff, Sioux | 36 min |
| May 31, 8:47 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 28 min |
| May 31, 9:17 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 1, 3:49 AM MDT | Special Weather Statement | CYS | Morrill | 56 min |
| Jun 1, 4:42 AM MDT | Special Weather Statement | CYS | Morrill | 33 min |
| Jun 1, 4:52 AM MDT | Special Weather Statement | CYS | Box Butte | 38 min |
| Jun 1, 5:36 AM MDT | Special Weather Statement | CYS | Box Butte | 54 min |
| Jun 1, 5:45 AM MDT | Areal Flood Advisory | CYS | Box Butte | 3 hr |
| Jun 1, 6:24 AM MDT | Special Weather Statement | CYS | Morrill | 66 min |
| Jun 1, 6:26 AM MDT | Special Weather Statement | CYS | Cheyenne | 64 min |
| Jun 1, 6:35 AM MDT | Special Weather Statement | CYS | Box Butte | 55 min |
| Jun 1, 7:29 AM MDT | Special Weather Statement | CYS | Morrill | 31 min |
| Jun 1, 11:32 AM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| Jun 1, 3:35 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 25 min |
| Jun 1, 3:41 PM MDT | Special Weather Statement | CYS | Sioux | 49 min |
| Jun 1, 4:41 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff | 49 min |
| Jun 1, 5:26 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball, Morrill | 64 min |
Nearby
Special Weather Statements in Wyoming, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.